# SDR EIAA990160

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Outlet
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT STATION 570, EQUIPMENT COOLING OUTLET, 3 FASTENER HOLED WERE FOUND CRACKED.  REPAIRED, REFERENCE THE FOLLOWING DOCUMENTS.  1) NRC 7192, 2) CWS 123457, 3) COMP WORK PROCESS CARD Z52E013 4) BOEING TELEX EVR-HKG-99-0023 RE 2/9/99, 1024 TE 2/18/99 8009 RE, 5) HAECO R53-11-34043.  (M)
